# SDR REXA97184

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 8200 · Water Injection System
- Part: Diodes
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WATER METH INOPERABLE.  REMOVED AND REPLACED DIODES IN WATER METH LIGHTS.  (X)
